Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 81, NWS Indianapolis, IN

June 23, 2016Fountain County, Warren County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 23, 2016, 1:00 AM EDT for Fountain County, Warren County, Indiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 1:00 AM EDT (05:00 UTC)
Expired
Jun 23, 2016, 1:30 AM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Fountain County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 117 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 10:33 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2491 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2491 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1597 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
2.1
Supercell composite
41.8

Open this sounding in Storm Lab

The text

As transmitted.

102 
WUUS53 KIND 230500
SVRIND
INC045-171-230530-
/O.NEW.KIND.SV.W.0081.160623T0500Z-160623T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 130 AM EDT

* AT 100 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALBOT...
  MOVING SOUTHEAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSPORT...ATTICA...WEST LEBANON...NEWTOWN...PINE VILLAGE...
  MELLOTT...RAINSVILLE...TAB AND PENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN INDIANAPOLIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR WEST CENTRAL
INDIANA.

LAT...LON 4048 8752 4048 8727 4042 8709 4012 8710
      4033 8753
TIME...MOT...LOC 0500Z 300DEG 46KT 4043 8751 

HAIL...1.00IN
WIND...70MPH
 
$$
JH
1 follow-up statement
518 
WWUS53 KIND 230511
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
111 AM EDT THU JUN 23 2016

INC045-171-230530-
/O.CON.KIND.SV.W.0081.000000T0000Z-160623T0530Z/
FOUNTAIN IN-WARREN IN-
111 AM EDT THU JUN 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR NORTHEASTERN FOUNTAIN AND WARREN COUNTIES...

AT 111 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF WILLIAMSPORT...OR 9 MILES SOUTH OF TALBOT...MOVING SOUTHEAST AT
50 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...ATTICA...WEST LEBANON...NEWTOWN...PINE VILLAGE...
MELLOTT...RAINSVILLE...TAB AND PENCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FOR WEST CENTRAL
INDIANA.

LAT...LON 4048 8752 4048 8727 4042 8709 4012 8710
      4033 8753
TIME...MOT...LOC 0511Z 299DEG 44KT 4036 8741 

HAIL...1.00IN
WIND...70MPH
 
$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:39 AM EDT, 21 minutes earlier.

Area forecast discussion, Jun 23, 12:39 AM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1239 AM EDT THU JUN 23 2016

.UPDATE...
The AVIATION section has been updated below.

&&

.SYNOPSIS...
Issued at 150 PM EDT Wed Jun 22 2016

A complex frontal system over Indiana will move to the southeast of
our state by late Thursday.  By Friday high pressure is forecast to
cover most of the northern and eastern United States, including
Indiana.

Over the weekend the high pressure should shift to the east coast,
opening the way for a cold front to cross the Hoosier state Monday.
High pressure should be back over the northern and eastern United
States, including Indiana, for midweek.

&&

.NEAR TERM (Rest of Tonight and Thursday)...
Issued at 1000 pm PM EDT Wed Jun 22 2016

Radar indicates area of strong thunderstorms near the Indiana Michigan border
west through the Chicago area and across northern Illinois.  Main focus will
be how far south these storms will come.  Expect these storms to move east
southeast and spread into far northern parts of our forecast area towards
midnight and then spread east southeast across the northern and east central
areas overnight.  This matches well with the rapid refresh model and given the
strength of these storms....a tornado watch will likely be issued for part of
our area shortly.   Will continue mention heavy rain over northern and east
central sections.

Lowered temperatures a few degrees over north and east central sections
due to expected rainfall overnight.

portion of previous near term discussion follows...

There will be a chance of storms mainly south Thursday morning.  This
should end as drier air overspreads our region.

Thursday 700 millibar temperatures will be warm enough for a
convective cap, but that will be offset by being under the right
rear quadrant of a jet streak. With some instability remaining
chance POPs under partly cloud skies are in order.

Confidence in the temperature forecast is limited. Much depends on
precipitation distribution and any cloud breaks. However the
various guidance is close enough so a blend should be good to
within 2 or 3 degrees.

&&

.SHORT TERM (Thursday night through Saturday)...

Issued at 150 PM EDT Wed Jun 22 2016

The weather will be much quieter than that expected through
tomorrow. Guidance agrees surface high pressure, limited moisture,
and warm air aloft should result in mostly clear skies.

A blend can be used with high confidence for temperatures. There is
good agreement between various forecasting methods.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 214 PM EDT Wed Jun 22 2016

Models take mid/upper level low eastward across south central
Canada/northern Plains during the period. This will result in a
breakdown of mid level ridge over our area over the weekend and
bring back WNWly flow aloft as a trough moves over the area by
Monday. A warm front will ease northeast across central Indiana
Saturday before a cold front and associated rain and thunderstorms comes
through Sunday night and early Monday.

Gradually warmer temperatures are expected during the early part
of the week ahead of the next warm front that arrives at mid week.
Looks like average temperatures during this period with the
warmest days being Sunday and Monday where much of the area will
be in the lower 90s and lows in the lower 70s.

&&

.AVIATION (Discussion for the 230600Z TAF Issuance)...
Issued at 1239 AM EDT Thu Jun 23 2016

Outside of convection, generally VFR conditions expected. Storms
look to mainly impact northern sites through 08-09Z or so.

Line of convection will continue to move southeast across the area
in the first few hours of the TAF period. Current trends indicate
that KIND/KLAF will see the brunt of the storms, so continued with a
tempo group there. Other sites may be just a bit too far southwest
for a tempo, so went VCTS. IFR or worse conditions and gusts over
40kt likely with the storms.

Some MVFR ceilings look to move into the KLAF area during the
morning with low VFR at KIND. These will lift during the afternoon.

Winds will become northwest during the morning as a cold front moves
through. Cannot completely rule out some isolated convection with
the front, but for now odds are too low to include.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK/JH
SHORT TERM...JK
LONG TERM....DWM
AVIATION...50
Hazardous weather outlook, Jun 22, 10:46 AM EDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1046 AM EDT WED JUN 22 2016

INZ021-028>031-035>049-051>057-060>065-067>072-231500-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
1046 AM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS WILL ARE EXPECTED ACROSS CENTRAL INDIANA
TODAY AND TONIGHT. THE NORTH AND EASTERN PARTS OF CENTRAL INDIANA
HAVE A VERY SIGNIFICANT RISK FOR SEVERE WEATHER. THE SOUTH AND
WESTERN SECTIONS OF CENTRAL INDIANA ALSO HAVE A RISK OF SEVERE
WEATHER...BUT IT IS NOT AS HIGH.

THE MAIN THREATS WILL BE VERY HIGH WINDS AND EXTREMELY HEAVY
RAIN. TORNADOES ARE POSSIBLE, BUT HAVE A LOWER CHANCE OF
OCCURRING. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

HAZARDS: VERY DAMAGING WINDS...FLOODING...LARGE HAIL...AND
LIGHTNING.

TIMING: THE MAIN THREAT WILL BE AFTER 7 PM. ISOLATED SEVERE
WEATHER COULD OCCUR ANYTIME.

DISCUSSION: A WARM FRONT IN COMBINATION WITH A VIGOROUS UPPER
LEVEL WEATHER DISTURBANCE WILL GENERATE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY MORNING. THE
STORMS AR NOT EXPECTED TO SEVERE...BUT LIGHTNING IS A THREAT FROM
ANY THUNDERSTORM.

STORMS WILL ALSO BE POSSIBLE SUNDAY THROUGH TUESDAY. IT IS TOO
SOON TO DETERMINE WHETHER ANY OF THESE STORMS MAY BE SEVERE.

DISCUSSION: A COLD FRONT AND EXITING UPPER LEVEL WEATHER
DISTURBANCE MAY PRODUCE THUNDERSTORMS ON THURSDAY MORNING. SEVERAL
ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED TODAY. SPOTTERS WILL MOSTLY LIKELY
BE NEEDED LATE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 22, 8:40 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT WED JUN 22 2016

INZ063-064-230115-
BARTHOLOMEW IN-BROWN IN-
840 PM EDT WED JUN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BROWN AND BARTHOLOMEW
COUNTIES UNTIL 915 PM EDT...

AT 839 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NASHVILLE...OR 11 MILES WEST OF COLUMBUS...MOVING EAST AT 25 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...NASHVILLE...EDINBURGH...ELIZABETHTOWN...CLIFFORD...
STONE HEAD...GNAW BONE AND TAYLORSVILLE.

LAT...LON 3928 8624 3935 8601 3935 8582 3913 8576
      3910 8619
TIME...MOT...LOC 0039Z 257DEG 20KT 3921 8612

50
Local storm report, Jun 23, 12:19 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND GST     2 W BATTLE GROUND       40.51N  86.88W
06/23/2016  E60 MPH          TIPPECANOE         IN   AMATEUR RADIO

            AT COUNTY ROAD 600 N 375 W

&&

50
Local storm report, Jun 23, 12:22 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     TSTM WND GST     4 NW BATTLE GROUND      40.55N  86.89W
06/23/2016  M100 MPH         TIPPECANOE         IN   AMATEUR RADIO

&&

BHH
Local storm report, Jun 23, 12:33 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1233 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     TSTM WND GST     ROSSVILLE               40.42N  86.60W
06/23/2016  E80 MPH          CLINTON            IN   TRAINED SPOTTER

            TREES AND POWER LINES DOWNED TOO. DIME SIZE HAIL.

&&

DRT
Local storm report, Jun 23, 12:41 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     TSTM WND GST     5 SE LAFAYETTE          40.36N  86.80W
06/23/2016  M87 MPH          TIPPECANOE         IN   PUBLIC

            TIME OF OCCURRENCE IS APPROXIMATE

&&

BHH
Local storm report, Jun 23, 12:56 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     RUSSIAVILLE             40.42N  86.27W
06/23/2016  M82 MPH          HOWARD             IN   AMATEUR RADIO

            LOCATED AT STATE ROUTE 26 AND COUNTY ROAD 750 WEST

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:40 PM EDTSpecial Weather StatementINDBartholomew35 min
Jun 23, 12:04 AM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe45 min
Jun 23, 12:23 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren19 min
Jun 23, 12:26 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe, Tipton34 min
Jun 23, 12:43 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton47 min
Jun 23, 12:53 AM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Howard, Tipton37 min
Jun 23, 1:11 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Tipton34 min
Jun 23, 1:22 AM EDTAreal Flood AdvisoryINDClinton, Hamilton, Tipton4 hr
Jun 23, 1:26 AM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton34 min
Jun 23, 1:28 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren17 min
Jun 23, 1:30 AM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph45 min
Jun 23, 1:52 AM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Madison, Tipton23 min
Jun 23, 2:08 AM EDTTornado WarningINDMontgomery16 min
Jun 23, 2:13 AM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe62 min
Jun 23, 2:16 AM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe44 min
Jun 23, 2:23 AM EDTAreal Flood WarningINDCarroll, Clinton, Fountain, Tippecanoe, Warren6 hr
Jun 23, 2:35 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren40 min
Jun 23, 2:42 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Madison, Marion33 min
Jun 23, 2:56 AM EDTAreal Flood WarningINDBoone, Hamilton, Tipton6 hr
Jun 23, 3:35 AM EDTSevere Thunderstorm WarningINDRush25 min
Jun 23, 3:44 AM EDTAreal Flood AdvisoryINDHamilton, Hancock, Marion5 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.